PIER Letters
 
Progress In Electromagnetics Research Letters
ISSN: 1937-6480
Home | Search | Notification | Authors | Submission | PIERS Home | EM Academy
Home > Vol. 84 > pp. 67-73

BANDWIDTH ENHANCED CIRCULAR AND ANNULAR RING SECTORAL PATCH ANTENNAS

By U. Balaji

Full Article PDF (218 KB)

Abstract:
This paper presents the enhancement of bandwidth in circular and annular ring sectoral patch antennas. The cavity model approach has been used in identifying the higher order mode resonances that are close to each other in the sectoral patches. Bandwidth enhancement centered around these higher order mode resonances is achieved through the use of either a shorting pin or a parasitic patch. The sectoral patches have been simulated using ANSYS HFSS. The optimum position of the shorting pin and the dimension and position of the parasitic patch were determined through parametric simulations on HFSS. Measurements showed that the annular ring sectoral patch with optimally positioned shorting pin achieved 6.3 percent bandwidth with a return loss performance greater than 10 dB while the circular sector patch with a parasitic patch achieved 5.6 percent.

Citation:
U. Balaji, "Bandwidth Enhanced Circular and Annular Ring Sectoral Patch Antennas," Progress In Electromagnetics Research Letters, Vol. 84, 67-73, 2019.
doi:10.2528/PIERL19030507

References:


© Copyright 2010 EMW Publishing. All Rights Reserved